1. LPSG Question Of The Week... Click Here To Have Your Say!!!
    Dismiss Notice

Penile Exercises with erectile dysfunction???

Discussion in 'Penis Enlargement' started by the_gooners, Sep 5, 2007.

  1. the_gooners

    the_gooners Well-Known Member

    Joined:
    Jul 15, 2006
    Messages:
    132
    Albums:
    1
    Likes Received:
    848
    Gender:
    Male
    Location:
    Uk
    Ive jsut started to take antidepressants, and one of the side effects is erectile dysfuction. Im wondering if these tablets will prevent me from getting any gains from my erecises and stretches???
     
  2. Lampwick

    Lampwick Well-Known Member

    Joined:
    Nov 26, 2005
    Messages:
    364
    Likes Received:
    5
    Gender:
    Male
    I'm guessing you'll be OK. I'm guessing that one of the side effect might be erectile dysfunction, not guaranteed erectile dysfunction.

    You do not have to have a 100%, rock hard erection to do PE.
     
  3. darkone

    darkone Well-Known Member

    Joined:
    Mar 14, 2006
    Messages:
    705
    Albums:
    1
    Likes Received:
    1
    Gender:
    Male
    I would say 90% of PE exercises are done while not erect. So you shouldn't have too much of a problem. Or just get over that depression and you will be just fine :)
     
Draft saved Draft deleted
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice